American Journal of Computational Mathematics

Vol.4 No.5(2014), Paper ID 51290, 9 pages

DOI:10.4236/ajcm.2014.45033

 

Fast and Numerically Stable Approximate Solution of Trummer’s Problem

 

Mohammad M. Tabanjeh

 

Department of Mathematics and Computer Science, Virginia State University, Petersburg, USA

 

Copyright © 2014 Mohammad M. Tabanjeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tabanjeh, M. (2014) Fast and Numerically Stable Approximate Solution of Trummer’s Problem. American Journal of Computational Mathematics, 4, 387-395. doi: 10.4236/ajcm.2014.45033.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.